Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count, Liquid Fast Pain Relief

Add your review

$18.32

$18.32

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $18.32
(as of Aug 19,2020 11:00:25 UTC – Details)



Life moves fast – you need a pain reliever that moves fast too. Advil Liqui-Gels deliver liquid fast pain relief with of tough aches and pains. Nothing works faster than Advil Liqui-Gels to relieve pain. The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! Advil Liqui-Gels were designed for fast absorption, providing hours of pain relief. Patients and doctors have trusted Advil to treat many kinds of acute pain, including headache relief, muscle aches, menstrual cramps, minor arthritis pain relief and joint pain. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
Satisfaction Guarantee

If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
#1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
HSA and FSA eligible product

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count, Liquid Fast Pain Relief”

Your email address will not be published. Required fields are marked *

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count, Liquid Fast Pain Relief

$18.32

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0